# SDR AALA991924

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT LEFT REAR SPAR CAP 2 PLACES BETWEEN NR 4 AND NR 5 HINGES.  INSTALLED REPAIR IAW ESO 11697 DATED 12-8-99.  TST:  62,106 HOURS.  CYCLES:  37,884.  (X)
